VOLUME 6, no. 1 (1 - 134)

Krzysztof Drachal
Some remarks on generalized derivations
Math.Aeterna, Vol. 6, 2016, no. 1, 1 - 9

Lysis Gonzalez and Nelson Merentes
Separation by h−convex stochastic processes
Math.Aeterna, Vol. 6, 2016, no. 1, 11 - 17

Bai Ruipu, Guo Weiwei and Lin Lixin
Structure of 3-Lie algebra J27
Math.Aeterna, Vol. 6, 2016, no. 1, 19 - 23

Bai Ruipu and ZHANG Yan
Classification of 3-Lie bialgebras of type (Lb,Cb)
Math.Aeterna, Vol. 6, 2016, no. 1, 25 - 29

Fatma Al-Sirehy
ON THE CONVOLUTIONS OF THE EXPONENTIAL FUNCTION AND THE EXPONENTIAL INTEGRAL
Math.Aeterna, Vol. 6, 2016, no. 1, 31 - 46

Jesus Materano, Nelson Merentes and Maira Valera-Lopez
On Ostrowski’s Type Inequalities via Convex, s-Convex and Quasi-Convex Stochastic Processes
Math.Aeterna, Vol. 6, 2016, no. 1, 47 - 85

Joanna Jureczko
On inequalities among some cardinal invariants
Math.Aeterna, Vol. 6, 2016, no. 1, 87 - 98

Gayratbay F. Djabbarov
Extreme boundary of space semi-additive functionals on finite set
Math.Aeterna, Vol. 6, 2016, no. 1, 99 - 106

M.ReniSagaya Raj and B.Chandrasekar
Matrix-Geometric Method for Queueing Model with State-Dependent Arrival of an Unreliable Server and PH Service
Math.Aeterna, Vol. 6, 2016, no. 1, 107 - 116

Qi GE and Chengmin HOU
Positive solutions for boundary value problems of the third-order q-symmetric difference equations with parameter
Math.Aeterna, Vol. 6, 2016, no. 1, 117 - 134

   VOLUME 6, no. 2 (135 - 308)

Jiantao Gu and Xiaoli Liu
Local Extremum Principle for a Class of Elliptic Variational Inequalities
Math.Aeterna, Vol. 6, 2016, no. 2, 135 - 139

Joanna Jureczko
Strong sequences and independent sets
Math.Aeterna, Vol. 6, 2016, no. 2, 141 - 152

Bai Ruipu and Zhang Yan
3-Lie bialgebras of type (Lb,Cc)
Math.Aeterna, Vol. 6, 2016, no. 2, 153 - 157

Bai Ruipu and Lixin Lin
3-Lie bialgebras (Lb,Cd) and (Lb,Ce)
Math.Aeterna, Vol. 6, 2016, no. 2, 159 - 163

R. B. Paris
The Stokes phenomenon and the Lerch zeta function
Math.Aeterna, Vol. 6, 2016, no. 2, 165 - 179

R. B. Paris
Exponentially small expansions associated with a generalised Mathieu series
Math.Aeterna, Vol. 6, 2016, no. 2, 181 - 196

Yuxia Tong, Linna Cheng and Jiantao Gu
Removable Singularities for very weak solutions of A-harmonic Equations with Differential Form
Math.Aeterna, Vol. 6, 2016, no. 2, 197 - 201

J. Gimenez, O. Mejıa, N. Merentes, L. Rodrıguez
Functions of Waterman-Shiba Bounded Variation with Variable Exponent
Math.Aeterna, Vol. 6, 2016, no. 2, 203 - 218

Gao Hongya, Wang Tian and Di Qinghua
A Generalization of Weak WT2-Class of Differential Forms and Its Applications
Math.Aeterna, Vol. 6, 2016, no. 2, 219 - 233

Ke Su and Dan Yang
3-1 Piecewise NCP Function for Nonlinear Complementary Problem
Math.Aeterna, Vol. 6, 2016, no. 2, 235 - 242

T. Lara, N. Merentes, R. Quintero and E. Rosales
On approximate m-convexity of sub-homogeneous functions
Math.Aeterna, Vol. 6, 2016, no. 2, 243 - 254

Jiantao Gu and Xiaoli Liu
Removable Singularities for a class of Elliptic Variational Inequalities
Math.Aeterna, Vol. 6, 2016, no. 2, 255 - 259

Paddy Walsh and Jonathan Blackledge
Time Series Analysis for a 1/ Memory Function and Comparison with the Lyapunov Exponent using Volatility Scaling
Math.Aeterna, Vol. 6, 2016, no. 2, 261 - 280

A. Murugesan and K. Ammamuthu
Oscillation of Second Order Nonlinear Neutral Advanced Functional Difference Equations
Math.Aeterna, Vol. 6, 2016, no. 2, 281 - 296

Miaomiao JIA
Regularity for Minimizers to Anisotropic Integrals Functions with Nonstandard Growth
Math.Aeterna, Vol. 6, 2016, no. 2, 297 - 304

Qinglong Huang
On the Convergence of A Parallel Newton-Type Iteration Method For Algebraic Equation
Math.Aeterna, Vol. 6, 2016, no. 2, 305 - 308

   VOLUME 6, no. 3 (309 - 480)

Liping Dou and Chengmin Hou
Convergence of Nonlinear Recurrence Relations with Threshold Control and 2k− Periodic Coefficients
Math.Aeterna, Vol. 6, 2016, no. 3, 309 - 321

Gao Hongya and Gao Yanmin
Regularity for Solutions to Obstacle Problems of Some Anisotropic Elliptic Systems
Math.Aeterna, Vol. 6, 2016, no. 3, 323 - 328

Xian Wang and Guochun Zhang
Iterative algorithms for totally quasi-φ- asymptotically nonexpansive mappings and monotone operators in Banach spaces
Math.Aeterna, Vol. 6, 2016, no. 3, 329 - 342

FengLian Yuan, QuanFu Lou and XiaoYing Sun
The characterization of regular ordered semigroups by (e,e v q)-fuzzy ideals
Math.Aeterna, Vol. 6, 2016, no. 3, 343 - 357

Bai Ruipu and Lin Lixin
3-Lie bialgebras (Lc,Cb) and (Lc,Cc)
Math.Aeterna, Vol. 6, 2016, no. 3, 359 - 363

Bai Ruipu and Guo Weiwei
3-Lie bialgebras (Lc,Cd) and (Lc,Ce)
Math.Aeterna, Vol. 6, 2016, no. 3, 365 - 369

Dan Yang
A Modified Nonmonotone Method with 3-1 Piecewise NCP Function for Generalized Nonlinear Complementarity Problem
Math.Aeterna, Vol. 6, 2016, no. 3, 371 - 380

Hongyan Ma, Dan Yang and Ke Su
A Modified Non-monotone Method for Generalized Nonlinear Complementarity Problem
Math.Aeterna, Vol. 6, 2016, no. 3, 381 - 388

Mingxi Lu and Ke Su
An improved ODE-type filter method with smooth approximation function
Math.Aeterna, Vol. 6, 2016, no. 3, 389 - 402

CAO Jianzhi
Study of chemostat model with delayed toxicant response and impulsive input
Math.Aeterna, Vol. 6, 2016, no. 3, 403 - 412

Jian Shi, Junmin Han and Jianzhi Cao
A new proof of Y-J inequality
Math.Aeterna, Vol. 6, 2016, no. 3, 413 - 414

Yamin Wang and Linan Zhong
Unique common fixed points in b2 -metric spaces
Math.Aeterna, Vol. 6, 2016, no. 3, 415 - 426

Chengtao Fan and Qi Ge
Existence of solutions for fractional q-difference equations with nonlocal and sub-strip type fractional boundary conditions
Math.Aeterna, Vol. 6, 2016, no. 3, 427 - 445

Miaomiao JIA and Jiapeng Yang
Integrability for Solutions to Some Nonhomogeneous Quasilinear Elliptic Problems
Math.Aeterna, Vol. 6, 2016, no. 3, 447 - 453

Ke Su and Shibo Tang
An improved nonmonotone feasible direction method
Math.Aeterna, Vol. 6, 2016, no. 3, 455 - 466

Jonathan Blackledge
Gravity as an Ultra-Low Frequency Scattering Effect
Math.Aeterna, Vol. 6, 2016, no. 3, 467 - 480

   VOLUME 6, no. 4 (481 - 673)

Guo Meiqi and Gao Hongya
Global boundedness for solutions to some anisotropic elliptic systems
Math.Aeterna, Vol. 6, 2016, no. 4, 481 - 489

Guo Qiannan and Gao Hongya
Regularity for Minimizers of Some Anisotropic Integral Functionals with Nonstandard Growth
Math.Aeterna, Vol. 6, 2016, no. 4, 491 - 495

Wang Lianhong and Gao Hongya
Global boundedness for vector valued minimizers of some anisotropic variational integrals
Math.Aeterna, Vol. 6, 2016, no. 4, 497 - 504

Juan Li
Derivation Rings of Centerless Perfect Lie Rings Are Complete
Math.Aeterna, Vol. 6, 2016, no. 4, 505 - 513

Nan Huang
Constructions of Hom-Jordan algebras
Math.Aeterna, Vol. 6, 2016, no. 4, 515 - 520

Yi Zhao
Generalized Derivations of Hom-Lie color algebras
Math.Aeterna, Vol. 6, 2016, no. 4, 521 - 526

Yi Zhao
The quasiderivations of Hom-Lie color algebras
Math.Aeterna, Vol. 6, 2016, no. 4, 527 - 531

Jinsen Zhou and Guangzhe Fan
Generalized derivations of n-Hom Lie superalgebras
Math.Aeterna, Vol. 6, 2016, no. 4, 533 - 550

Zhihong Zhao
Hyers-Ulam Stability of A Kind of Polynomial Equation
Math.Aeterna, Vol. 6, 2016, no. 4, 551 - 556

Hanyu Zhang and Jian Shi
An Application of Mathematical Statistics --------Relationship between population and air pollution
Math.Aeterna, Vol. 6, 2016, no. 4, 557 - 559

Vandana, Deepmala, Krzysztof Drachal and Vishnu Narayan Mishra
Some algebro–geometric aspects of spacetime c–boundary
Math.Aeterna, Vol. 6, 2016, no. 4, 561 - 572

Junxia Zhu
The classification of 2-dimensional Jordan-w-Lie algebras
Math.Aeterna, Vol. 6, 2016, no. 4, 573 - 580

Bai Ruipu and Guo Weiwei
Bialgebra structures on 3-Lie algebra Ld
Math.Aeterna, Vol. 6, 2016, no. 4, 581 - 585

Bai Ruipu and Guo Weiwei
Bialgebra structures on simple 3-Lie algebra
Math.Aeterna, Vol. 6, 2016, no. 4, 587 - 591

Ruyue Hou, Ke Su and Zixing Rong
A new Non-monotone Spectral Conjugate Gradient method for Unconstrained Optimization
Math.Aeterna, Vol. 6, 2016, no. 4, 593 - 603

Bing Sun
The construction of Hom-Novikov superalgebras
Math.Aeterna, Vol. 6, 2016, no. 4, 605 - 609

Cuilian You and Lijuan Yan
Properties of Expected Value for Uncertain Variables
Math.Aeterna, Vol. 6, 2016, no. 4, 611 - 622

Baiying He and Lili Ma
Two generalized (2+1)-dimensional hierarchies and Darboux transformations
Math.Aeterna, Vol. 6, 2016, no. 4, 623 - 629

Jinsen Zhou and Guangzhe Fan
Super-biderivations of the super Virasoro algebra
Math.Aeterna, Vol. 6, 2016, no. 4, 631 - 635

Tingyu Qu and Jian Shi
Application of independence testing in a singing competition
Math.Aeterna, Vol. 6, 2016, no. 4, 637 - 639

Valeriu Popa and Alina-Mihaela Patriciu
Two common fixed point theorems for a sequence of mappings in complete G - metric spaces
Math.Aeterna, Vol. 6, 2016, no. 4, 641 - 647

Rafael Oliveira Silva, Paulo H. D. Silva, Joao Mauricio Araujo Mota and Pushpa N. Rathie
On the New Skew distributions using Azzalini's Formula
Math.Aeterna, Vol. 6, 2016, no. 4, 649 - 673

   VOLUME 6, no. 5 (675 - 814)

Jinjing Qiao and Qiannan Guo
A Class of Univalent Harmonic Mappings
Math.Aeterna, Vol. 6, 2016, no. 5, 675 - 680

Ximei Bai and Wenli Liu
The Centroid of Symplectic Ternary Algebras
Math.Aeterna, Vol. 6, 2016, no. 5, 681 - 689

BAI Ruipu and Zhang Yan
Exterior direct sum n-Lie algebras
Math.Aeterna, Vol. 6, 2016, no. 5, 691 - 695

BAI Ruipu, Zhang Yan, Lin Lixin and Guo Weiwei
Structures of n-Lie algebra An
Math.Aeterna, Vol. 6, 2016, no. 5, 697 - 701

P.N. Rathie and P.H.D. Silva
On the Generalized Ceiling and Floor Distributions
Math.Aeterna, Vol. 6, 2016, no. 5, 703 - 717

GAO Yanmin and GAO Hongya
Regularity of Weak Solutions to Some Anisotropic Elliptic Equations
Math.Aeterna, Vol. 6, 2016, no. 5, 719 - 727

GAO Yanmin and GAO Hongya
Regularity of Weak Solutions to Some Anisotropic Elliptic Equations (II)
Math.Aeterna, Vol. 6, 2016, no. 5, 729 - 735

Guo Kaili and Gao Hongya
Extremum principle for vector valued minimizers and the weak solutions of elliptic systems
Math.Aeterna, Vol. 6, 2016, no. 5, 737 - 744

M.A. Shpot and R.B. Paris
Integrals of products of Hurwitz zeta functions via Feynman parametrization and two double sums of Riemann zeta functions
Math.Aeterna, Vol. 6, 2016, no. 5, 745 - 764

R. B. Paris
The asymptotics of the Touchard polynomials
Math.Aeterna, Vol. 6, 2016, no. 5, 765 - 779

Xiaodong Zhao and Lin Chen
Multiple solutions for a semilinear nonhomogeneous elliptic system
Math.Aeterna, Vol. 6, 2016, no. 5, 781 - 790

Santosh Sharma and Renu Jain
On Some Recurrence Relations of Generalized q-Mittag Leffler Function
Math.Aeterna, Vol. 6, 2016, no. 5, 791 - 795

MANOJ PURI and SUNITA RANI
Consolidation of a clay layer overlying a smooth-rigid base due to surface loads
Math.Aeterna, Vol. 6, 2016, no. 5, 797 - 814

   VOLUME 6, no. 6 (815 - 932)

M. Jana, M. Islam and N. Islam
CONTROL OF CHAOTIC DYNAMICS BY EXACT LINEARIZATION
Math.Aeterna, Vol. 6, 2016, no. 6, 815 - 829

Arjun K. Rathie, Pushpa N. Rathie and Paulo H. D. Silva
Some Results for Poisson and Beta distributions
Math.Aeterna, Vol. 6, 2016, no. 6, 831 - 842

S. Sekar and G. Kumar
On g α r - Connectedness and g α r - Compactness in Topological Spaces
Math.Aeterna, Vol. 6, 2016, no. 6, 843 - 851

S. Sekar and B. Jothilakshmi
Almost contra semi generalized star b - continuous functions in Topological Spaces
Math.Aeterna, Vol. 6, 2016, no. 6, 853 - 865

N.S. Ravikumar and K. Nagana Gouda
Some results on Lorentzian α-Sasakian manifold
Math.Aeterna, Vol. 6, 2016, no. 6, 867 - 875

Sahem Tarawneh, Eman Al-Sarairah and Feras Al Faqih
Some mathematical issues with MATLAB
Math.Aeterna, Vol. 6, 2016, no. 6, 877 - 884

Laurian-Ioan Piscoran and Lakshmi Narayan Mishra
Projective change for a new class of (α,β)-metrics
Math.Aeterna, Vol. 6, 2016, no. 6, 885 - 894

Grazyna Ciecierska
Determinant Systems Method for Computing Reflexive Generalized Inverses of Products of Fredholm Operators
Math.Aeterna, Vol. 6, 2016, no. 6, 895 - 906

Ahmet Ipek and Cennet Bolat Cimen
On The Solutions of Linear Matrix Quaternionic Equations and Their Systems
Math.Aeterna, Vol. 6, 2016, no. 6, 907 - 921

Ahmet Ipek and Cennet Bolat Cimen
On (p, q)-Fibonacci octonions
Math.Aeterna, Vol. 6, 2016, no. 6, 923 - 932